On a new class of nonlinear wave equations. (English) Zbl 0407.35051


35L05 Wave equation
35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
Full Text: DOI


[1] Dickey, R. W., Free vibrations and dynamic buckling of the extensible beam, J. Math. Anal. Appl., 29, 443-454 (1970) · Zbl 0187.04803
[2] Eiesley, J. G., Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys., 15, 167-175 (1964) · Zbl 0133.19101
[3] Lions, J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires (1969), Dunod: Dunod Paris · Zbl 0189.40603
[4] Lions, J. L., On some questions in boundary value problems of mathematical phycis, (Lecture notes (1977), UFRJ: UFRJ Rio de Janeiro, Brasil) · Zbl 0404.35002
[5] Lions, J. L.; Magenes, E., (Problèmes aux limites non homogènes et applications, Vol. 3 (1970), Dunod: Dunod Paris) · Zbl 0197.06701
[6] Pohozaev, S. L., On a class of quasi linear hyperbolic equations, Mat. Sb., 25, 145-158 (1975) · Zbl 0328.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.